# SDR MZZA97956

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Pin
- Condition: Migrated
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MNL - FLT 879 - L/P:  7964981/4188932 - MAIN ENTRY DOOR (L-1) LOWER HINGE COVER ASSY LEAKING DURING PRESSURIZATION IN CLIMB.  AIRCRAFT AIR RETURN TO STATION.  UPON INSPECTION BY MAINTENANCE, FOUND THAT THE  L-1 DOOR HINGE COVER PIVOT PIN MIGRATED ALLOWING HINGE COVER ASSY TO REMAIN OPEN.  REPAIRED HINGE FLAP ASSY AND PIN RETURNED TO CORRECT POSITION AND STAKED TO PREVENT MIGRATION.  HINGE COVER OPERATION THEREAFTER NORMAL.  (X)
